Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Recurrent stomach ache, urine with pus cells, taking buscopan. Had taken treatment for UTI and gallstones. What should be done?

hi doc ...i just want to ask i had a history of hospitalization due to my UTI and gallstone last february i already take the course of my medicine for a week after my hospitalization. And after that i m suffering from recurrent stomach ache as for the relief of that i m just taking buscopan. But for today i have a intense pain on my stomach which i also felt before when i was hospitalized and i already took my urinalysis with the result of 31-35 pus cells.doc i really seek your kind help. Thank you so much in advance.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
The upper abdominal pain most probably is due to gall stones. You require surgery for that as they are symptomatic. For UTI you can take a course of antibiotics like cipro for 10 days along with plenty of water.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor